Cloth Diapers & Parenting Community - DiaperSwappers.com

Cloth Diapers & Parenting Community - DiaperSwappers.com (http://www.diaperswappers.com/forum/index.php)
-   TTA - Trying To Avoid (http://www.diaperswappers.com/forum/forumdisplay.php?f=218)
-   -   Mirena (my) ? Side effects (http://www.diaperswappers.com/forum/showthread.php?t=1424546)

Numommy 07-26-2012 07:17 PM

Mirena (my) ? Side effects
 
1 High Blood Pressure 130-140/80-90's. ( I was 100/60 ish w first child then 120/70 ish w second)
2 Weight, inability to loose despite walking and weight watchers.
3 feeling swollen
4 joint tingling
5 muscle cramps
6 hip pain


4-6 are much worse during ovulation (opks)

I had it removed today. My PCP checked a zillion tests and said here is the side effect profile, and I don't know hat else it could be.

Curious if others have had this, and if hen did the weight come off?

Numommy 07-28-2012 07:40 AM

Bump for any opinions on when bp will return/swelling go away.

TofuScramble 07-28-2012 02:58 PM

I haven't had any issues like that but I hope you feel back to normal soon. It's strange how a device can be totally fine for one person and completely devastating for another. It's trial and error unfortunately. Keep us posted when you're feeling better, I'm wondering how long it takes for people who experienced side effects to feel back to themselves after removal.

Sent from my iPhone using DS Forum

Numommy 07-28-2012 07:49 PM

Quote:

Originally Posted by TofuScramble
I haven't had any issues like that but I hope you feel back to normal soon. It's strange how a device can be totally fine for one person and completely devastating for another. It's trial and error unfortunately. Keep us posted when you're feeling better, I'm wondering how long it takes for people who experienced side effects to feel back to themselves after removal.

Sent from my iPhone using DS Forum

Today I noticed I could touch my two fingers around my wrist. Hands still swollen but at least it is getting better.
It is strange how that works. I have never been able to take hormonal bc, my dr told me this would be ok bc it was local, and in some it is... Just not for me.

Numommy 07-29-2012 08:16 PM

Bp 110/60!

Heather8183 07-31-2012 10:28 AM

Re: Mirena (my) ? Side effects
 
You're getting there! I was going to guess a week or two for it to get out of your system completely! So glad you're returning to normal!

Numommy 07-31-2012 04:49 PM

I went to dr today: 128/84 and my T4 was borderline low at .74 (.71 and over is normal).. tSH was 1.49 (.3 to 3 is range) Doc says bc can affect the t4 lab not the actual t4 though...but it usually makes it a false high. Recheck all lab in 6 weeks. Try hard to loose weight and watch sodium.

I'm just glad I have a dr who doesn't swallow everything the pharm cos sell.

Numommy 07-31-2012 04:50 PM

Quote:

Originally Posted by Heather8183
You're getting there! I was going to guess a week or two for it to get out of your system completely! So glad you're returning to normal!

Thank you :hugs:

TofuScramble 08-01-2012 03:52 PM

I'm glad you're doctor is working with you. Feel normal again soon!

Sent from my iPhone using DS Forum


All times are GMT -6. The time now is 08:37 AM.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
vB.Sponsors